# SDR AALA201908229019

- Difficulty date: August 7, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 55,859 hours, 32,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDOW FRAMING RIGHT HAND CONTINUITY FITTING CRACKED. REPLACED CONTINUITY FITING PER EA 297144.
